TeenHelp

TeenHelp (http://www.teenhelp.org/forums/)
-   General Health (http://www.teenhelp.org/forums/f16-general-health/)
-   -   Coffee addict (http://www.teenhelp.org/forums/f16-general-health/t157670-coffee-addict/)

rileypark009 December 1st 2018 03:58 AM

Coffee addict
 
I'm a coffee addict.Any side effect due to it?

Unchained Melody December 2nd 2018 12:26 AM

Re: Coffee addict
 
When you say coffee addict how much do you drink per day? I also like coffee although I wouldn't say I was addicted to it. I suppose if you were drinking it constantly the caffeine intake could be an issue.

Celyn December 2nd 2018 02:18 PM

Re: Coffee addict
 
Coffee as part of a balanced diet doesn't have many side effects. But high intake of caffeine can make you feel more alert, make sleeping a bit more difficult, and may increase the need to urinate.

Cutting down on caffeinated drinks such as coffee should be done slowly as you can withdrawal effects, such as headaches, if you try to cut it out completely and suddenly. If you want to cut down, perhaps try decreasing the amount you drink by one cup over a number of weeks and see how you feel.

Sophie77 December 14th 2018 09:34 AM

Re: Coffee addict
 
Try to determine your safe rate. Cut one cup each week until the addiction stops bothering you. I can't drink more than three coffees a day, otherwise I’ll become hyperactive and look silly.

neoliz December 27th 2018 11:33 AM

Re: Coffee addict
 
I had trouble with my teeth due to drinking too much coffee. Drinking hot coffee can damage your tooth enamel. Other hot drinks are harmful too but coffee is the most dangerous. I really care about my dental health (even bought a bamboo toothbrush [Edited] instead of the plastic one). My dentist said that due to coffee and cigarettes my teeth can become yellow. That's the side effect I faced with.

Latte December 28th 2018 06:38 PM

Re: Coffee addict
 
1. Rinse your mouth and wait for a bit before brushing your teeth - coffee is acidic and makes the enamel of your teeth softer, but rinsing your mouth OR waiting for 30 minutes is enough to counteract those effects according to my hygienist

2. Some people find it makes them gittery, anxious, or like their heart is racing etc. If that doesn't apply to you at the volume you consume, don't worry.

3. Technically it's a diaretic, meaning it actually takes up liquid in the liver or kidneys to be processed (can't remember which organ, one of the 2) so you need to drink more water to compensate. Make sure you're drinking 2 L of water a day and you should be ok


All times are GMT. The time now is 07:09 PM.

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints